Access count of this item: 40

Files in This Item:
File Description SizeFormat 
0582-15.pdf230.49 kBAdobe PDFView/Open
Title: CHARACTERIZATIONS OF NORMAL APPROXIMATE SPECTRA
Authors: FUJII, M.
LIN, C.-S.
Issue Date: Feb-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 582
Start page: 140
End page: 144
URI: http://hdl.handle.net/2433/99316
Appears in Collections:Linear Operator Theory and Its Vicinity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.